# SDR DALA2022081605527

- Difficulty date: August 10, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767
- Aircraft serial: 29710
- Aircraft time: 84,945 hours, 15,725 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1813 -ATB/TIRE- DUE TO SUSPECTED BLOWN NOSE TIRE AND UNABLE TO PRESSURIZE AFTER TAKEOFF. CORRECTIVE ACTION: LEFT NOSE TIRE TREAD SEPARATED. REPLACED BOTH NOSE WHEEL TIRE ASSEMBLIES. REPAIRED DAMAGED ON AIRCRAFT SKIN ANDGEAR.(9022873)
